# SDR AALA20111116TUL05

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 34,609 hours, 16,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER AT STATIONS 229 TO 245, BELOW LONGERON 18 LEFT, DENTED.  INSTALLED PERMANENT REPAIR PER SRM 53-34-00 FIGURES 1 AND 2, SRM 53-04-05 FIGURE 2 AND SRM 51-60-00.
